# SDR MWEA95464

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Oversized Holes
- Location: Bs 313-332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NUMEROUS LARGE HOLES IN LONGERON THAT WERE LEFT OVER FROM A PREVIOUS REPAIR AT FS 313-332 ON LONGERON 21R.  REPLACED THE LONGERON SECTION IAW SRM 51-30.
